# SDR USAA2013071200006

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 37,387 hours, 21,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE "A" F/A REPORTED A CHEMICAL SMELL IN FIRST CLASS CABIN AND FWD COACH CABIN (ROW 5) WHILE AT 35,000' AND 1 HOUR OF CRUISE FLIGHT.  NO ODOR NOTED IN COCKPIT.  MX ACCOMPLISHED JC 26L00021001, "TROUBLESHOOT CABIN AIR QUALITY". APU OIL IS SERVICED CORRECTLY. RAN NR 1 AND NR 2 ENGINES, PLUS ACFT PACKS,  IN ALL CONFIGURATIONS.  NO CABIN ODORS NOTED AT ANY TIME.  ACFT OK FOR SERVICE.
